Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Itchy rashes on inner walls of labia minora, thick discharge, bleeding. On antibiotics for candidiasis. Cure?

what is the cause of an itchy rash on the inner walls of the labia minora? a few days before i got this rash i had a discharge that was like a very thick paste but with no strong smell. my discharge normally is light. it is currently being treated as candidiasis but the rush is getting worse and when i rub it with a cloth or tissue to relieve the itching there is a little bit of blood.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
It seems that you are having a vulvovaginitis which usually involves a mixed infection. You need oral broad spectrum antibiotics preferably after a vaginal swab culture to get rid of this infection. Please consult your gynecologist for proper prescriptions.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor